# SDR RRXA97289

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57583826
- Condition: Corrosion
- Location: Ws 25.7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND SKIN ON UPPER RIGHT WING CORROSION DAMAGE BEYOND LIMITATIONS IAW DC-8 SRM AT XR 25.7555.  REMOVED ALL CORROSION AND DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-03695 REV.A.  ALSO, REPAIRED IAW DAC DWG 5758382 AND DAC ACTION NBRS 345162/345355.
